Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 11

Collapsing modular counting in bounded arithmetic and constant depth propositional proofs
Samuel R. Buss, Leszek Aleksander Kołodziejczyk and Konrad Zdanowski.
Trans. Amer. Math. Soc. 367 (2015), 7517-7563
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391892
On the martingale problem for degenerate-parabolic partial differential operators with unbounded coefficients and a mimicking theorem for Itô processes
Paul M. N. Feehan and Camelia A. Pop.
Trans. Amer. Math. Soc. 367 (2015), 7565-7593
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391893
Corners of Cuntz-Krieger algebras
Sara E. Arklint and Efren Ruiz.
Trans. Amer. Math. Soc. 367 (2015), 7595-7612
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391894
Relative D-groups and differential Galois theory in several derivations
Omar León Sánchez.
Trans. Amer. Math. Soc. 367 (2015), 7613-7638
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391895
Gabor representations of evolution operators
Elena Cordero, Fabio Nicola and Luigi Rodino.
Trans. Amer. Math. Soc. 367 (2015), 7639-7663
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391896
On the maximum orders of elements of finite almost simple groups and primitive permutation groups
Simon Guest, Joy Morris, Cheryl E. Praeger and Pablo Spiga.
Trans. Amer. Math. Soc. 367 (2015), 7665-7694
Abstract, references and article information
Full-text PDF
MathSciNet review: 3391897
Cellular automorphisms and self-duality
Lowell Abrams and Daniel Slilaty.
Trans. Amer. Math. Soc. 367 (2015), 7695-7773
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391898
Enumerating classes and characters of $p$-groups
E. A. O’Brien and C. Voll.
Trans. Amer. Math. Soc. 367 (2015), 7775-7796
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391899
A jump-type SDE approach to real-valued self-similar Markov processes
Leif Döring.
Trans. Amer. Math. Soc. 367 (2015), 7797-7836
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391900
Moduli spaces and the inverse Galois problem for cubic surfaces
Andreas-Stephan Elsenhans and Jörg Jahnel.
Trans. Amer. Math. Soc. 367 (2015), 7837-7861
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391901
Rational self-affine tiles
Wolfgang Steiner and Jörg M. Thuswaldner.
Trans. Amer. Math. Soc. 367 (2015), 7863-7894
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391902
A geometric setting for quantum $\mathfrak{osp}(1|2)$
Zhaobing Fan and Yiqiang Li.
Trans. Amer. Math. Soc. 367 (2015), 7895-7916
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391903
Examples of factors which have no Cartan subalgebras
Yusuke Isono.
Trans. Amer. Math. Soc. 367 (2015), 7917-7937
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391904
Physical Brownian motion in a magnetic field as a rough path
Peter Friz, Paul Gassiat and Terry Lyons.
Trans. Amer. Math. Soc. 367 (2015), 7939-7955
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391905
Weighted local estimates for singular integral operators
Jonathan Poelhuis and Alberto Torchinsky.
Trans. Amer. Math. Soc. 367 (2015), 7957-7998
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391906
Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases
Paul Hagelstein, Teresa Luque and Ioannis Parissis.
Trans. Amer. Math. Soc. 367 (2015), 7999-8032
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391907
Representations of Banach algebras subordinate to topologically introverted spaces
M. Filali, M. Neufang and M. Sangani Monfared.
Trans. Amer. Math. Soc. 367 (2015), 8033-8050
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391908
Feynman–Kac theorems for generalized diffusions
Erik Ekström, Svante Janson and Johan Tysk.
Trans. Amer. Math. Soc. 367 (2015), 8051-8070
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391909
Endomorphism algebras of factors of certain hypergeometric Jacobians
Jiangwei Xue and Chia-Fu Yu.
Trans. Amer. Math. Soc. 367 (2015), 8071-8106
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391910
Large deviation principle of Freidlin-Wentzell type for pinned diffusion processes
Yuzuru Inahama.
Trans. Amer. Math. Soc. 367 (2015), 8107-8137
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391911
Constructing regular ultrafilters from a model-theoretic point of view
M. Malliaris and S. Shelah.
Trans. Amer. Math. Soc. 367 (2015), 8139-8173
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391912
Almost global existence for 2-D incompressible isotropic elastodynamics
Zhen Lei, Thomas C. Sideris and Yi Zhou.
Trans. Amer. Math. Soc. 367 (2015), 8175-8197
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391913
On rational points of varieties over local fields having a model with tame quotient singularities
Annabelle Hartmann.
Trans. Amer. Math. Soc. 367 (2015), 8199-8227
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391914
Laws of rare events for deterministic and random dynamical systems
Hale Aytaç, Jorge Milhazes Freitas and Sandro Vaienti.
Trans. Amer. Math. Soc. 367 (2015), 8229-8278
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3391915
American Mathematical Society